RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 8, Pages 3–12 (Mi msb8363)  

Conjugacy classes in discrete Heisenberg groups

R. Ya. Budylin

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: We study an extension of a discrete Heisenberg group coming from the theory of loop groups and find invariants of conjugacy classes in this group. In some cases, including the case of the integer Heisenberg group, we make these invariants more explicit.
Bibliography: 4 titles.

Keywords: discrete Heisenberg group, conjugacy classes, local fields.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12420
14-01-00178
Ministry of Education and Science of the Russian Federation МК 2856.2014.1
НШ-2998.2014.1
11.G34.31.0023


DOI: https://doi.org/10.4213/sm8363

Full text: PDF file (456 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:8, 1069–1079

Bibliographic databases:

Document Type: Article
UDC: 512.547.4+512.817.6+512.717
MSC: Primary 11F98; Secondary 20E45
Received: 19.03.2014 and 15.05.2014

Citation: R. Ya. Budylin, “Conjugacy classes in discrete Heisenberg groups”, Mat. Sb., 205:8 (2014), 3–12; Sb. Math., 205:8 (2014), 1069–1079

Citation in format AMSBIB
\Bibitem{Bud14}
\by R.~Ya.~Budylin
\paper Conjugacy classes in discrete Heisenberg groups
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 8
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb8363}
\crossref{https://doi.org/10.4213/sm8363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288202}
\zmath{https://zbmath.org/?q=an:06381830}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205.1069B}
\elib{http://elibrary.ru/item.asp?id=21826641}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 8
\pages 1069--1079
\crossref{https://doi.org/10.1070/SM2014v205n08ABEH004410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344080700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908112322}


Linking options:
  • http://mi.mathnet.ru/eng/msb8363
  • https://doi.org/10.4213/sm8363
  • http://mi.mathnet.ru/eng/msb/v205/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:248
    Full text:17
    References:40
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019